Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Optimization, relaxation and Young measures


Author: Pablo Pedregal
Journal: Bull. Amer. Math. Soc. 36 (1999), 27-58
MSC (1991): Primary 49J15, 49J45, 73C50, 73K20, 73V25
MathSciNet review: 1655480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We review the use of Young measures in analyzing relaxed and generalized formulations for typical problems of optimization including variational principles, optimal control problems, models in materials science, optimal design problems and nonlocal optimization problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 49J15, 49J45, 73C50, 73K20, 73V25

Retrieve articles in all journals with MSC (1991): 49J15, 49J45, 73C50, 73K20, 73V25


Additional Information

Pablo Pedregal
Affiliation: ETSI Industriales, Universidad de Castilla-La Mancha, 13071 Ciudad Real, Spain
Email: ppedrega@ind-cr.uclm.es

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00774-0
PII: S 0273-0979(99)00774-0
Keywords: Integral functionals, oscillatory behavior, generalized optimization problems, local and nonlocal admissibility constraints
Received by editor(s): October 1, 1997
Received by editor(s) in revised form: October 14, 1998
Article copyright: © Copyright 1999 American Mathematical Society